RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 1, Pages 77–87 (Mi mz6556)  

Construction of envelopes of holomorphy for multiple Hartogs regions

M. Shirinbekov


Full text: PDF file (788 kB)

English version:
Mathematical Notes, 1980, 27:1, 42–47

Bibliographic databases:

UDC: 517.5
Received: 01.06.1977

Citation: M. Shirinbekov, “Construction of envelopes of holomorphy for multiple Hartogs regions”, Mat. Zametki, 27:1 (1980), 77–87; Math. Notes, 27:1 (1980), 42–47

Citation in format AMSBIB
\Bibitem{Shi80}
\by M.~Shirinbekov
\paper Construction of envelopes of holomorphy for multiple Hartogs regions
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 1
\pages 77--87
\mathnet{http://mi.mathnet.ru/mz6556}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=562478}
\zmath{https://zbmath.org/?q=an:0446.32003|0426.32006}
\transl
\jour Math. Notes
\yr 1980
\vol 27
\issue 1
\pages 42--47
\crossref{https://doi.org/10.1007/BF01149812}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KN24800007}


Linking options:
  • http://mi.mathnet.ru/eng/mz6556
  • http://mi.mathnet.ru/eng/mz/v27/i1/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:112
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020